# SDR REXA2022110102350

- Difficulty date: September 25, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: MM67035151061
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 26L IS CORRODED BETWEEN F.S. 1000 TO F.S. 1031	 INSTALLED NEW SERVICEABLE STRINGER 26L AND CLEATS FROM FS 977 TO FS 1098 IAW CRJ900 SRM 53-00-03-201-001-A02
